Estimation effective des points entiers d'une famille de courbes algébriques
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 4, p. 691-725
@article{AFST_1996_6_5_4_691_0,
     author = {Poulakis, Dimitrios},
     title = {Estimation effective des points entiers d'une famille de courbes alg\'ebriques},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 5},
     number = {4},
     year = {1996},
     pages = {691-725},
     zbl = {0879.11030},
     mrnumber = {1473079},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1996_6_5_4_691_0}
}
Poulakis, Dimitrios. Estimation effective des points entiers d'une famille de courbes algébriques. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 4, pp. 691-725. http://www.numdam.org/item/AFST_1996_6_5_4_691_0/

[1] Baker (A.) et Coates (J.) .- Integer points on curves of genus 1, Proc. Cambr. Philos. Soc. 67 (1970), pp. 595-602. | MR 256983 | Zbl 0194.07601

[2] Belotserkovski (Y.) .- Analyse effective d'une nouvelle classe d'équations diophantiennes (en russe), Vestsi Akad. Navuk B.S.S.R., Ser. Fiz. Math. Navuk 6, n° 125 (1988), pp. 34-39. | Zbl 0669.10037

[3] Coates (J.) .- Construction of rational functions on curves, Proc. Camb. Phil. Soc. 68 (1970), pp. 105-123. | MR 258831 | Zbl 0215.37302

[4] Fulton (W.) .- Algebraic curves, The Benjamin I.N.C. 1969. | MR 313252 | Zbl 0181.23901

[5] Hilliker (D.L.) et Straus (E.) . - Determination of bounds for the solutions to those binary diophantine equations that satisfy the hypotheses of Runge's Theorem, Trans. Amer. Math. Soc. 280 (1983), pp. 637-657. | MR 716842 | Zbl 0528.10011

[6] Kappe (L.C.) et Warren (B.) .- An elementary test for the Galois group of a quartic polynomial, Amer. Math. Monthly 96, n° 2 (1989), pp. 133-137. | MR 992075 | Zbl 0702.11075

[7] Kleiman (H.) .- On the diophantine equation f(x,y) = 0, J. Reine Angew. Math 286-287 (1975), pp. 124-131. | MR 417049 | Zbl 0332.10010

[8] Kubert (D.) et Lang (S.) .- Units in Modular Function Fields, I, Math. Ann. 218 (1975), pp. 67-96. | MR 437496 | Zbl 0311.14005

[9] Lang (S.) . - Introduction to algebraic and abelian Functions, New-York - Berlin - Heidelberg, Springer-Verlag 1982. | MR 681120 | Zbl 0513.14024

[10] Lang (S.) .- Fundamentals of Diophantine Geometry, New-York - Berlin - Heidelberg - Tokyo, Springer-Verlag 1983. | MR 715605 | Zbl 0528.14013

[11] Poulakis (D.) . - Points entiers sur les courbes hyperelliptiques, Acta Arithmetica LXII, n° 1 (1992), pp. 25-43. | MR 1179008 | Zbl 0778.11019

[12] Poulakis(D.) .- Solutions entières de l'equation f(X,Y)α = h(X)g(X,Y), C.R. Acad. Sci. Paris 315 (1992), pp. 963-968. | MR 1186929 | Zbl 0777.11006

[13] Poulakis (D.) . - Points entiers sur les courbes de genre 0, Colloquium Math. LXVI, n° 1 (1993), pp. 1-7. | MR 1242640 | Zbl 0817.11023

[14] Poulakis (D.) .- Points entiers et modèles de courbes algébriques, Monatshefte für Math. 118 (1994), pp. 111-143. | MR 1289852 | Zbl 0811.11023

[15] Schmidt (W.M.) . - Eisenstein Theorem on power series expansions of algebraic functions, Acta Arithmetica 56 (1990), pp. 161-179. | MR 1075642 | Zbl 0659.12003

[16] Schmidt (W.M.) . - Construction and Estimation of Bases in Function Fields, J. Number. Theory 39 (1991), pp. 181-224. | MR 1129568 | Zbl 0764.11046

[17] Schmidt (W.M.) . - Integer points on curves of genus 1, Compositio Mathematica 81 (1992), pp. 33-59. | Numdam | MR 1145607 | Zbl 0747.11026

[18] Serre (J.-P.) .- Corps Locaux, Hermann, Paris 1962. | Zbl 0137.02601

[19] Serre (J.-P.) .- Lectures on the Mordell-Weil Theorem, Vieweg 1989. | MR 1002324 | Zbl 0676.14005

[20] Serre (J.-P.) .- Lettre à D. Bertrand, du 4 juin 1993.

[21] Shafarevich (I.R.) .- Basic Algebraic Geometry, Berlin - Heidelberg - New-York, Springer-Verlag 1977. | MR 447223 | Zbl 0362.14001

[22] Siegel (C.L.) .- Uber einige Anwendungen diophantischer Approximationen, Abh. Preuss. Akad. Weiss 1, 1929. | JFM 56.0180.05

[23] Silverman (J.H.) .- The Arithmetic of elliptic curves, New-York - Berlin - Heidelberg, Springer-Verlag 1986. | MR 817210 | Zbl 0585.14026

[24] Stewart (I.) .- Galois Theory, Chapman and Hall, London - New-York, 1973. | MR 330122 | Zbl 0269.12104

[25] Walker (R.) .- Algebraic Curves, New-York - Berlin - Heidelberg, Springer-verlag 1978. | MR 513824 | Zbl 0399.14016

[26] Walsh (P.G.) .- A quantitative version of Runge's theorem on diophantine equations, Acta Arith. LXII , n° 2 (1992), pp. 157-172. | MR 1183987 | Zbl 0769.11017

[27] Zannier (U.) . - Note on the effective solution of certain diophantine problems (Siegel's Theorem for a Galois cover), Prépublication.